Panadol ActiFast Soluble 500mg Tablets 12 Pack provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).
Do not take Panadol ActiFast Soluble tablets:
- If you are allergic to paracetamol or any of the other ingredients (listed ibelow).
- If you are taking any other medicines containing paracetamol.
- If you are under 10 years of age.
Take special care & tell your pharmacist or doctor before taking Panadol ActiFast Soluble Tablets:
- If you have liver or kidney problems.
- If you have heart or blood pressure problems.
- If you retain fluid.
- If you are underweight or malnourished.
- If you regularly drink alcohol.
- If you have a severe infection as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include: – deep, rapid, difficult breathing – feeling sick (nausea), being sick (vomiting) – loss of appetite Contact a doctor immediately if you get a combination of these symptoms.